# SDR R61A201908090833

- Difficulty date: July 29, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Door Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  L1 DOOR LOWER BEAM REWORK CORROSION AT FWD AND AFT GIRT BAR FITTING ATTACHMENT AREAS. REMOVED AND REPLACED L1 DOOR LOWER BEAM. REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
